Alert archive / Ohio / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 9, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Apr 5, 2007, 9:45 AM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Geauga County, Lake County, Ohio. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 9:45 AM EDT (13:45 UTC)
- Expired
- Apr 6, 2007, 3:10 AM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 051345 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 AM EDT THU APR 5 2007 OHZ012>014-PAZ002-003-052145- /O.UPG.KCLE.LE.Y.0007.000000T0000Z-070406T0200Z/ /O.NEW.KCLE.LE.W.0009.070405T1345Z-070406T1000Z/ LAKE-GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... EDINBORO...MEADVILLE 945 AM EDT THU APR 5 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. LAKE EFFECT SNOW WILL CONTINUE ACROSS NORTHEAST OHIO THROUGH TONIGHT. LOCALLY 2 TO 5 INCHES FELL LAS TONIGHT. LOCATIONS IN THE SNOWBELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL LIKELY 3 TO 6 INCHES OF SNOW TODAY AND THEN AGAIN TONIGHT. WESTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL ALSO CAUSE BLOWING AND DRIFTING SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ023-052145- /O.EXB.KCLE.LE.Y.0007.000000T0000Z-070406T1000Z/ TRUMBULL- INCLUDING THE CITY OF...WARREN 945 AM EDT THU APR 5 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. LAKE EFFECT SNOW WILL CONTINUE TODAY AND TONIGHT. LOCALLY SNOWFALL WILL RANGE UP TO 4 INCHES BOTH TODAY AND TONIGHT. WESTERLY WINDS OF 20 TO 30 MPH WILL ALSO CAUSE BLOWING AND DRIFTING SNOW. THE HEAVIEST SNOW WILL LIKELY FALL ACROSS THE NORTHERN SECTIONS OF THE COUNTY. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-089-PAZ001-052145- /O.EXT.KCLE.LE.Y.0007.000000T0000Z-070406T1000Z/ CUYAHOGA-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...ASHTABULA...ERIE 945 AM EDT THU APR 5 2007 ...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. LAKE EFFECT SNOW WILL CONTINUE ACROSS NORTHEAST OHIO TODAY AND TONIGHT. LOCALLY SNOWFALL WILL RANGE UP TO 4 INCHES BOTH TODAY AND TONIGHT. GUSTY WEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
3 follow-up statements
000 WWUS41 KCLE 051921 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EDT THU APR 5 2007 OHZ012>014-PAZ002-003-060330- /O.CON.KCLE.LE.W.0009.000000T0000Z-070406T1000Z/ LAKE-GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... EDINBORO...MEADVILLE 321 PM EDT THU APR 5 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TONIGHT. LOCALLY 3 TO 6 INCHES OF SNOW WILL FALL OVERNIGHT IN THE MOST PERSISTENT SQUALLS. THIS SHOULD BRING THE TOTAL STORM ACCUMULATION INTO THE 8 TO 12 INCH RANGE. WESTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL ALSO CAUSE BLOWING AND DRIFTING SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-023-089-PAZ001-060330- /O.CON.KCLE.LE.Y.0007.000000T0000Z-070406T1000Z/ CUYAHOGA-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...WARREN...ASHTABULA...ERIE 321 PM EDT THU APR 5 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. LAKE EFFECT SNOW WILL CONTINUE TONIGHT. LOCALLY SNOWFALL WILL RANGE UP TO 4 INCHES TONIGHT. GUSTY WEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 060130 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 PM EDT THU APR 5 2007 OHZ012>014-PAZ002-003-060930- /O.CON.KCLE.LE.W.0009.000000T0000Z-070406T1000Z/ LAKE-GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... EDINBORO...MEADVILLE 930 PM EDT THU APR 5 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA OVERNIGHT. AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS WHERE SNOW SHOWERS PERSIST. THIS SHOULD BRING THE TOTAL STORM ACCUMULATION INTO THE 8 TO 12 INCH RANGE. WESTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL ALSO CAUSE BLOWING AND DRIFTING SNOW. THE SNOW SHOWERS WILL BEGIN TO TAPER OFF TOWARD DAYBREAK FRIDAY. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-023-089-PAZ001-060930- /O.CON.KCLE.LE.Y.0007.000000T0000Z-070406T1000Z/ CUYAHOGA-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...WARREN...ASHTABULA...ERIE 930 PM EDT THU APR 5 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... LAKE EFFECT SNOW WILL CONTINUE OVERNIGHT...WITH AN ADDITIONAL 1 TO 3 INCHES OF SNOW EXPECTED TO FALL BY DAYBREAK FRIDAY. GUSTY WEST WINDS WILL ALSO CAUSE BLOWING AND DRIFTING SNOW. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 060710 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 AM EDT FRI APR 6 2007 OHZ012>014-PAZ002-003-061515- /O.CAN.KCLE.LE.W.0009.000000T0000Z-070406T1000Z/ /O.EXB.KCLE.LE.Y.0007.000000T0000Z-070406T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... EDINBORO...MEADVILLE 310 AM EDT FRI APR 6 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED. LAKE EFFECT SNOW WILL CONTINUE EAST OF CLEVELAND TODAY. WHILE HEAVY ADDITIONAL ACCUMULATIONS ARE UNLIKELY...LOCATIONS IN THE ADVISORY AREA CAN EXPECT TO SEE 1 TO 3 INCHES OF NEW SNOWFALL TODAY...AND UP TO 5 INCHES OF ADDITIONAL SNOWFALL WHERE BANDS PERSIST. SNOW WILL BEGIN TO TAPER OFF LATE THIS AFTERNOON. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-023-089-PAZ001-061515- /O.EXT.KCLE.LE.Y.0007.000000T0000Z-070406T2000Z/ CUYAHOGA-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...WARREN...ASHTABULA...ERIE 310 AM EDT FRI APR 6 2007 ...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. LAKE EFFECT SNOW WILL CONTINUE ACROSS THE SNOWBELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH THIS AFTERNOON. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE TODAY...WITH UP TO 5 INCHES POSSIBLE WHERE BANDS PERSIST. SNOW WILL BEGIN TO TAPER OFF THIS AFTERNOON. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Apr 5, 7:15 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 5, 7:15 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
715 AM EDT THU APR 5 2007
.AVIATION(12Z-12Z)...
ONCE AGAIN...SEE NO REASON TO MAKE ANY BIG CHGS FOR THE NEXT 24
HOURS. VERY COLD NWLY FLOW WILL CONTINUE TO PRODUCE SNOW SHOWERS
OFF OF LAKES MICHIGAN AND ERIE. BELIEVE LOWEST VSBYS IN THE SNOW
WILL BE IN KERI AND KYNG GIVEN PROXIMITY TO THE LAKE AND THE
DIRECTION OF THE FLOW. EXPECT PREDOMINANT MVFR CONDITIONS BUT IFR
IS POSSIBLE IN THE SNOW SHOWERS. DUE TO THE NATURE OF LAKE EFFECT
SNOW...CONDITIONS WILL REMAIN HIGHLY VARIABLE THROUGH THE PERIOD.
&&
.SHORT TERM(TODAY THRU SATURDAY)...
EARLY MORNING SATELLITE IMAGERY CONTINUES TO SHOW PERSISTENT
CYCLONIC FLOW OVER THE GREAT LAKES AND EASTERN CANADA...AS A SLOW
MOVING AREA OF LOW PRESSURE REMAINS PARKED OVER QUEBEC. LAKE EFFECT
SNOW CONTINUES OFF OF ALL OF THE GREAT LAKES...WITH LES FROM LAKE
MICHIGAN REACHING ALL THE WAY INTO WESTERN OHIO WHILE A SERIES OF
BANDS CONTINUED OFF OF LAKE ERIE. PRELIM SNOW REPORTS GENERALLY 1-2
INCHES SO FAR WHERE BANDS HAVE PERSISTED. 2-3 INCHES REPORTED IN THE
HIGHER TERRAIN OF NW PA.
FOR TODAY...ONLY MAJOR CHANGE WILL BE TO ISSUE A LES ADVISORY FOR
THE SNOWBELT COUNTIES INCLUDING CUYAHOGA. MODERATE LIFT AND LOW
LEVEL MOISTURE THROUGH THE DAY TODAY...WITH ACCUMS ALREADY
APPROACHING ADVISORY CRITERIA DONT THINK IT SHOULD TAKE TOO MUCH
ADDITIONAL SNOWFALL TO PUSH SOME LOCATIONS INTO CRITERIA. WILL RUN
THE ADVISORY TIL 10PM TONIGHT. TOUGH CALL ON WHEN TO CUT IT OFF
SINCE BUFKIT SHOWS PERSISTENT LIFT THROUGH THE SNOW GROWTH REGION
WELL INTO FRIDAY BUT SOME DRIER AIR WILL WORK IN TONIGHT WHICH
SHOULD LESSEN INTENSITY OF BANDS. WILL ALLOW NEXT SHIFT TO
RE-EVALUATE WHETHER TO EXTEND/CANCEL AND OR UPGRADE. 3-5 INCHES
SHOULD SUFFICE AT THIS POINT. CONTINUED CONCERNS ABOUT RELATIVELY
WARM SURFACE/SOIL TEMPS AND THE EFFECT THAT WILL HAVE ON ACCUMS.
COULD LIKELY SEE 3 TO 5 INCHES ON GRASSY SURFACES WHILE ROADS REMAIN
WET. THEN AGAIN HAVE SEEN SIGNIFICANT ACCUMS IN APRIL SHORTLY AFTER
TEMPS WERE IN THE 70S/80S.
MODELS SHOW SOME DRYING TOMORROW AND WILL CONFINE SNOW TO THE
SNOWBELT COUNTIES ONLY DURING THE DAY ON FRIDAY. NAM TRIES TO SHUT
OFF LAKE EFFECT ALTOGETHER FOR A BRIEF TIME FRIDAY NIGHT AHEAD OF
ANOTHER WAVE BUT WILL KEEP LIKELY POPS IN THE SNOWBELT AS IT SEEMS
HARD TO BELIEVE LES WILL STOP COMPLETELY FRIDAY NIGHT. ANOTHER WAVE
MOVES IN EARLY SATURDAY MORNING. HIGHEST POPS IN THE SNOWBELT AS
EXPECTED WITH SCATTERED SNOW SHOWERS ELSEWHERE. BASICALLY A REPEAT
OF THE SCENARIO THIS EVENING.
AS FOR TEMPS...NO MAJOR CHANGES AS HIGHS AROUND FREEZING LOOK TO BE
THE NORM THROUGH SATURDAY. LOWS AROUND 20.
&&
.LONG TERM(SUNDAY-WEDNESDAY)...
STILL LOOKS COLD FOR THE EXTENDED THOUGH WE SHOULD SEE A SLIGHT
RECOVERY IN THE TEMPERATURES LATTER HALF OF THE PERIOD...BUT
TEMPERATURES STILL BELOW NORMAL. START OUT WITH A DEEP TROUGH OVER
THE EASTERN U.S. THAT GRADUALLY BECOMES LESS AMPLIFIED AND A LITTLE
MORE PACIFIC FLOW BY END PERIOD. COLD ENOUGH WITH UPPER TROUGH
OVERHEAD THAT MOST OF THE AREA SHOULD SEE SNOW SHOWERS ON SUNDAY
THOUGH PRIMARILY A LAKE EFFECT SNOW SHOWER PROBLEM CONTINUING
SUNDAY...TAPERING OFF ON MONDAY. HIGH PRESSURE MOVE ACROSS MONDAY
NIGHT AND TUESDAY...AND SHOULD HAVE FAIR THOUGH STILL COOL
TEMPERATURES. WARM FRONT MAY BRING RAIN SHOWERS INTO WESTERN AREA
TUESDAY NIGHT...WITH CHANCE OF SHOWERS ACROSS THE AREA WEDNESDAY AS
SURFACE LOW MOVES ACROSS THE REGION.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
OHZ011>014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
PAZ001>003.
&&
SHORT TERM...LEINS
LONG TERM...WCR
AVIATION...TKHazardous weather outlook, Apr 5, 5:06 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 506 AM EDT THU APR 5 2007 OHZ011>014-089-PAZ001>003-061100- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 506 AM EDT THU APR 5 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LAKE EFFECT SNOW WILL CONTINUE THIS WEEKEND. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>023-027>033-036>038-047-061100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 506 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-061100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 506 AM EDT THU APR 5 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ162>169-061100- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA- ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE- LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 506 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:26 AM EDT | Lake Effect Snow Advisory | CLE | Crawford, Erie | 36 hr |
Nearby
Lake Effect Snow Warnings in Ohio, 2007Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.